# SDR SIMA20150112003

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,284 hours, 33,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIDEWALL MARKER LIGHT INOPERATIVE.  R & R RT OVERWING EXIT SIDEWALL MARKER IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
